# SDR 2006UALA01455

- Difficulty date: July 22, 2006
- Submitted: August 1, 2006
- Operation: Air carrier
- Aircraft: N780UA
- Make and model: Boeing 777222
- Aircraft serial: 26944
- Aircraft time: 40,364 hours, 7,640 cycles
- Engine: Pwa PW4077
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 8100035701
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LTS ON IN AFT GALLEY,  DOOR 4 L-R.  ALSO RT SIDE, BACK HALF AIRCRAFT.  RELAMPED SEVERAL POSITIONS, OPS CK GOOD.
